Open Access

Diagonalization of representation operators for the quantum algebra $U_Q(SU_{1,1})$


Full Text

Coming Soon.





Article Information

TitleDiagonalization of representation operators for the quantum algebra $U_Q(SU_{1,1})$
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 3, 1-12
MathSciNet MR1926907
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

N. M. Atakishiyev and A. U. Klimyk, Diagonalization of representation operators for the quantum algebra $U_Q(SU_{1,1})$, Methods Funct. Anal. Topology 8 (2002), no. 3, 1-12.


BibTex

@article {MFAT203,
    AUTHOR = {Atakishiyev, N. M. and Klimyk, A. U.},
     TITLE = {Diagonalization of representation operators for the quantum algebra $U_Q(SU_{1,1})$},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {3},
     PAGES = {1-12},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=203},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues